# SDR AALA201704259037

- Difficulty date: April 22, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug MD 83
- Aircraft serial: 53629
- Aircraft time: 49,131 hours, 24,679 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMERGENCY FLASHLIGHT INOPERATIVE. REPLACED THE BATTERIES IN FLASHLIGHT IN FC AND SECURITY STRAP IAW MM 25-60-00 OK FOR SERVICE.
